# SDR SWIA202266468

- Difficulty date: September 13, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 32,758 hours, 20,672 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CA WINDSHIELD SPIDER VANE AT FL 370. L WSHLD HEAT CAUTION MSG. STARTED DECENT INSTANTLY AND RAN QRH FOR BOTH PROCEDURES. WHEN RESETTING WSHLD HEAT WOULD HAVE SOME SPARKS ON WSHLD SO LEFT OFF FOR REMAINDER OF FLY. NEVER LOST PRESSURIZATION. DIVERTED TO DTW WITH NO ISSUES.   (FLIGHT #5686 FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25490003 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED LH WINDSHIELD IN REF WITH TASK CARD 56-220-1000-SKY.  / TORQUE WRENCH USED: / CA DATE: 9/14/2021 / SERIAL #: 0716088981"
